MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO IBERIA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO IBERIA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging assistance required.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the initial evaluation of the device at third-party service center, ventilator inoperative error codes were observed.Evt_tpy_held_in_bm means the therapy cpu is still running in boot monitor software.The system board needs to be replaced to address the issue.Evt_system_version_mismatch_ui means the ui software version string does not match the overall system version string.The display board needs to be replaced to address the issue.Additionally, during the initial evaluation of the device at third-party service center, non-ventilator inoperative error codes were observed.Evt_keypad_stuck means one of the physical keys is stuck, or there is an issue with the keypad.There was no report that device could not be powered on so therapy can be changed via touchscreen.Also, evt_audio_pause_key_stuck means the audio pause button on the keypad is stuck.The front panel / keypad needs to be replaced to address these issues.

Brand Name
TRILOGY EVO IBERIA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24460542
Report Number2518422-2026-006819
Device Sequence Number10052012
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown